# SDR AMWA084392BC

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 20,148 hours, 38,387 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 062072
- Condition: Discharged
- Location: Master
- Part time: 19,708 hours, 37,720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED.  CAPT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE ANNUNCIATOR LIGHT ILLUM IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTIONS TO THE PILOTS.  CLEANED SHUNT AND REMOVED AND REPLACED BATTERY.
